# SDR MALA964897

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3402 - AFTER DEPARTURE, CREW NOTED NOSE GEAR WOULD NOT FULLY RETRACT.  THE CREW ELECTED TO RETURN TO MSP, AND ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED RT UPPER NLG LIMIT SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
